Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Loewy length of perfect rings

Author: B. L. Osofsky
Journal: Proc. Amer. Math. Soc. 28 (1971), 352-354
MSC: Primary 16.25
MathSciNet review: 0276259
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a family of left and right perfect rings whose left and right Loewy lengths are arbitrary preassigned infinite ordinals.

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, C. J. Nesbitt and R. M. Thrall, Rings with minimum condition, University of Michigan Publ. Math., no. 1, Univ. of Michigan Press, Ann Arbor, Mich., 1944. MR 6, 33. MR 0010543 (6:33e)
  • [2] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 0157984 (28:1212)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.25

Retrieve articles in all journals with MSC: 16.25

Additional Information

Keywords: Perfect rings, nil radical, transfinite Loewy length
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society